# SDR DALA2023112009553

- Difficulty date: November 20, 2023
- Submitted: November 20, 2023
- Operation: Air carrier
- Aircraft: N337NB
- Make and model: Airbus A319-114
- Aircraft serial: 1685
- Aircraft time: 58,523 hours, 30,621 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3137 F/O'S PEDAL WOULD NOT LOCK INTO ADJUSTED POSITION. CORRECTIVE ACTION: FOUND CABLE FOR PEDAL ADJUSTMENT OUT OF POSITION. REPOSITIONED OPS GOOD REF A319 AMM 27-21. (4325932)
